RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedorov, Gleb Vladimirovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 5

Number of views:
This page:1022
Abstract pages:707
Full texts:155
References:74
Senior Lecturer
Candidate of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,

http://www.mathnet.ru/eng/person76697
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. P. Platonov, G. V. Fedorov, “On $S$-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields”, Dokl. Akad. Nauk, 486:3 (2019),  280–286  mathnet  elib; Dokl. Math., 99:3 (2019), 277–281  isi  scopus
2018
2. V. P. Platonov, G. V. Fedorov, “An Infinite Family of Curves of Genus 2 over the Field of Rational Numbers Whose Jacobian Varieties Contain Rational Points of Order 28”, Dokl. Akad. Nauk, 482:4 (2018),  385–388  mathnet  elib; Dokl. Math., 98:2 (2018), 468–471  isi  scopus
3. V. P. Platonov, V. S. Zhgoon, G. V. Fedorov, “On the Periodicity of Continued Fractions in Hyperelliptic Fields over Quadratic Constant Field”, Dokl. Akad. Nauk, 482:2 (2018),  137–141  mathnet  elib; Dokl. Math., 98:2 (2018), 430–434  isi  scopus
4. V. P. Platonov, G. V. Fedorov, “On the problem of periodicity of continued fractions in hyperelliptic fields”, Mat. Sb., 209:4 (2018),  54–94  mathnet  elib; Sb. Math., 209:4 (2018), 519–559  isi  scopus
2016
5. V. P. Platonov, V. S. Zhgoon, G. V. Fedorov, “Continued Rational Fractions in Hyperelliptic Fields and the Mumford Representation”, Dokl. Akad. Nauk, 471:6 (2016),  640–644  mathnet  elib; Dokl. Math., 94:3 (2016), 692–696  isi  scopus
2015
6. V. P. Platonov, G. V. Fedorov, “$S$-units and periodicity of continued fractions in hyperelliptic fields”, Dokl. Akad. Nauk, 465:5 (2015),  537–541  mathnet  zmath  elib; Dokl. Math., 92:3 (2015), 752–756  isi  scopus
2013
7. G. V. Fjodorov, “On a number of prime divisors of an integer with bounded multipleness”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013),  129–133  mathnet
8. G. V. Fedorov, “On the Number of Divisors of Binomial Coefficients”, Mat. Zametki, 93:2 (2013),  276–285  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 308–316  isi  elib  scopus
9. G. V. Fedorov, “Number of divisors of the central binomial coefficient”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 4,  34–38  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:4 (2013), 194–197  scopus
2010
10. G. V. Fedorov, “Estimation of the sum of values of the divisor function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 2,  50–53  mathnet

Presentations in Math-Net.Ru
1. On unordered multiplicative partitions
G. V. Fedorov
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 17:00
2. On the periodicity of continued fractions in elliptic fields
G. V. Fedorov
.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 27, 2017 11:35   
3. The Riemann-Roch theorem and periodicity of continued fractions in hyperelliptic fields
G. V. Fedorov
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 30, 2016 11:05
4. On the distribution of random integer-valued quantities obeying to some arithmetical inequality
G. V. Fedorov
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 31, 2015 15:30
5. On the distribution of the values of the divisor function
G. V. Fedorov
Conference in memory of A. A. Karatsuba on number theory and applications
January 31, 2014 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019